# SDR MALA000440

- Difficulty date: July 18, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Malfunctioned
- Location: Lt Tail Pipe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT TAILPIPE HOT LIGHT ILLUMINATED IN CLIMB OUT.  MAINTENANCE REMOVED COWLINGS, CLEANED TAILPIPE CANNON PLUG, RECOVERED AND RAN AC AND ALL OPS CHECK OK.
